# SDR RRXA98426

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO LAV SUPPORT ANGLE BEYOND LIMITS IAW DC-8 SRM, AT STA 35 AND BL 15L.  REMOVED ANGLE, FABRICATED AND INSTALLED NEW MANUFACTURED ANGLE IAW DC-8 SRM 51-3-0, FIGURE 52A.  TREATED AREA IAW DC-8 SRM 51-1-8.
